MathSciNet Relay Station
MathSciNet bibliographic data
MR944103 35L75 (35A20)
Alinhac, S. Interaction d'ondes simples pour des équations complètement non-linéaires. (French) [Simple wave interaction for completely nonlinear systems] Ann. Sci. École Norm. Sup. (4) 21 (1988), no. 1, 91–132.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement